# SDR 95ZZZX5121

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N91094
- Make and model: Piper PA-46-310P
- Aircraft serial: 468608007
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D4812P
- Condition: Cracked
- Location: Spinner
- Component: 84000800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SPINNER CRACKED.  REMOVED SPINNER AND INSPECTED SPINNER BULKHEAD.  FOUND BULKHEAD CRACKED AT MOUNTING HOLE AND SPINNER ATTACH HOLE.  SUSPECT PROBLEM CAUSED BY SPINNER NOT BEING PROPERLY SHIMMED TO HUB.  THIS ALLOWS SPINNER TO MOVE AND FLEX BULKHEAD.  SUBMITTER STATED FAILURE TO CHECK SPINNER FIT COULD CAUSE FAILURE OF SPINNER WITH POSSIBLE CATASTROPHIC DAMAGE.
